RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 21–28 (Mi iimi298)  

This article is cited in 1 scientific paper (total in 1 paper)

On positive periodic solutions of first order functional differential equations

E. I. Bravyi

Perm National Research Polytechnical University, Komsomol'skii pr., 29, Perm, 614990, Russia

Abstract: The periodic boundary value problem for linear functional differential equations is considered. In the case when the Green function changes its sign, conditions for the positiveness of solutions are obtained.

Keywords: functional differential equations, periodic boundary value problem, resonance, positive solutions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1890
Russian Foundation for Basic Research 14-01-00338


Full text: PDF file (220 kB)
References: PDF file   HTML file
UDC: 517.929
MSC: 34K10
Received: 02.10.2015

Citation: E. I. Bravyi, “On positive periodic solutions of first order functional differential equations”, Izv. IMI UdGU, 2015, no. 2(46), 21–28

Citation in format AMSBIB
\Bibitem{Bra15}
\by E.~I.~Bravyi
\paper On positive periodic solutions of first order functional differential equations
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 21--28
\mathnet{http://mi.mathnet.ru/iimi298}
\elib{http://elibrary.ru/item.asp?id=25030018}


Linking options:
  • http://mi.mathnet.ru/eng/iimi298
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Zhukovskii, Kh. M. T. Takhir, “Sravnenie reshenii kraevykh zadach dlya lineinykh funktsionalno-differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:3 (2018), 284–292  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:63
    Full text:26
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019